# SDR C2XA03CL013

- Difficulty date: January 14, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#2099 THE CREW REPORTED 2 EMERGENCY LIGHTS WOULD NOT ILLUMINATE DURING TEST.MAINTENANCE INSPECTED AND REPLACED THE #2 INVERTER.OPERATIONAL CHECKS WERE GOOD.
